# SDR SWAA080224

- Difficulty date: January 7, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 72,429 hours, 38,532 cycles
- Engine: Cfmint CFM563B2
- Engine time: 45,127 hours, 38,823 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 332A1000
- Part serial: 856814
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, Y
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY / INFLIGHT SHUTDOWN.  NR 1 ENGINE FAILURE ON CLIMBOUT OF SMF, NOTICED BURNING BIRD RESIDUE SMELL.  POSSIBLY AS A RESULT OF BIRD STRIKE OR FROM PREVIOUS FLIGHT.  APPROX 4500' MSL NR 1 ENGINE MADE LOUD BANGING NOISE.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
